MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® BALLOON DILATION CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® BALLOON DILATION CATHETER
Catalog Number 998806
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the sterile water leaked from the inflation device of the ureteral balloon dilation catheter.The representative could not confirm the number and confirmed damage such as cracks and deformation throughout the product.Per follow up information received via ibc on (b)(6) 2023, clarified that the device was used on the patient.Per follow up information received via ibc on (b)(6) 2023, the representative confirmed that no damage, such as cracks or deformation, was observed throughout the product.
 
Additional Manufacturer Narrative
The reported event is confirmed due to the o-ring being dislocated.Visual evaluation noted a visual inspection was conducted upon receipt of the device.The device was returned inside a plastic bag along with a non atrion supplied stopcock.It was noted that the gauge needle was within the zero position box and there was a white crystalized substance on the gauge face.Although an exact root cause could not be determined a potential root cause is improper material selection.A dhr review did not show any problems or conditions that would have contributed to the reported event.The instructions for use were found adequate and state the following: "precaution: ¿ before use, inspect the device to verify that no damage has occurred during shipping and handling.Attaching the inflation device to the balloon dilation catheter: 1.Prepare and test the balloon dilation catheter according to the manufacturer¿s directions for use.2.If a separate syringe was used to prepare the balloon catheter, remove it.Create a fluid-fluid connection between the balloon and the connecting tube (male rotating adapter) of the inflation device by placing a drop of contrast solution from the syringe into each hub.3.Hand tighten the hubs securely." h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
 
Event or Problem Description
It was reported that the sterile water leaked from the inflation device of the ureteral balloon dilation catheter.The representative could not confirm the number and confirmed damage such as cracks and deformation throughout the product.Per follow up information received via ibc on 27sep2023, clarified that the device was used on the patient.Per follow up information received via ibc on 04oct23, the representative confirmed that no damage, such as cracks or deformation, was observed throughout the product.

Brand Name
BARD® X-FORCE® BALLOON DILATION CATHETER
Common Device Name
BALLOON DILATION CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key17913913
Report Number1018233-2023-07368
Device Sequence Number6636571
Product Code EZN
UDI-Device Identifier10801741052771
UDI-Public(01)10801741052771
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050875
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue Number998806
Device Lot NumberBMHNFM26
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2023
Supplement Date Received by Manufacturer01/04/2024
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date01/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown